# SDR DALA2024022102454

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 74,526 hours, 35,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Handle Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DISC: ON SVC CHK FOUND LT. FWD EMERGENCY HATCH HANDLE ILLUMINATION LIGHT INOP. C/A: RELAMPED LT FWD HATCH HANDLE LIGHT, OPS CHK OK. REF A320 AMM 33- 51. (LP: 5545993)
